# SDR 96ZZZM319

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 920
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 137311D1443
- Condition: Chafed
- Location: Acft Belly
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

FLT NR 4501 - TRI - PILOT REPORTED, THE LANDING GEAR DID NOT EXTEND AFTER SELECTING DOWN.  CREW NOTICED THAT THE HYD PRESSURE WAS AT 0 PSI AND THAT THE FLAPS WERE ALSO INOP.  CREW MANUALLY EXTENDED THE GEAR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND HYD LINE CHAFED NEXT TO THE RIGHT AC PACK.  REPLACED AND RESECURED A NEW HYD LINE SO AS TO PREVENT FUTURE CHAFING.  (M)
